Volume 13, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Mod $p$ decompositions of gauge groups

Daisuke Kishimoto, Akira Kono and Mitsunobu Tsutaya

Algebraic & Geometric Topology 13 (2013) 1757–1778
Bibliography
1 M F Atiyah, R Bott, The Yang–Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983) 523 MR702806
2 M C Crabb, W A Sutherland, Counting homotopy types of gauge groups, Proc. London Math. Soc. 81 (2000) 747 MR1781154
3 E D Farjoun, Cellular spaces, null spaces and homotopy localization, Lecture Notes in Mathematics 1622, Springer (1996) MR1392221
4 E M Friedlander, Exceptional isogenies and the classifying spaces of simple Lie groups, Ann. Math. 101 (1975) 510 MR0391078
5 H Hamanaka, On Samelson products in $p$-localized unitary groups, Topology Appl. 154 (2007) 573 MR2280902
6 H Hamanaka, S Kaji, A Kono, Samelson products in $\mathrm{Sp}(2)$, Topology Appl. 155 (2008) 1207 MR2421830
7 H Hamanaka, A Kono, Unstable $K^1$-group and homotopy type of certain gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 136 (2006) 149 MR2217512
8 H Hamanaka, A Kono, A note on Samelson products and mod $p$ cohomology of classifying spaces of the exceptional Lie groups, Topology Appl. 157 (2010) 393 MR2563290
9 B Harris, On the homotopy groups of the classical groups, Ann. of Math. 74 (1961) 407 MR0131278
10 Y Kamiyama, D Kishimoto, A Kono, S Tsukuda, Samelson products of $\mathrm SO(3)$ and applications, Glasg. Math. J. 49 (2007) 405 MR2347270
11 D Kishimoto, A Kono, Note on mod $p$ decompositions of gauge groups, Proc. Japan Acad. Ser. A Math. Sci. 86 (2010) 15 MR2598819
12 D Kishimoto, A Kono, On the cohomology of free and twisted loop spaces, J. Pure Appl. Algebra 214 (2010) 646 MR2577671
13 D Kishimoto, A Kono, Splitting of gauge groups, Trans. Amer. Math. Soc. 362 (2010) 6715 MR2678992
14 D Kishimoto, T Nagao, Commutativity in special unitary groups at odd primes, Topology Appl. 157 (2010) 1949 MR2646427
15 A Kono, A note on the homotopy type of certain gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 117 (1991) 295 MR1103296
16 C A McGibbon, Homotopy commutativity in localized groups, Amer. J. Math. 106 (1984) 665 MR745146
17 M Mimura, G Nishida, H Toda, $\mathrm{Mod} p$ decomposition of compact Lie groups, Publ. Res. Inst. Math. Sci. 13 (1977/78) 627 MR0478187
18 W A Sutherland, Function spaces related to gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 121 (1992) 185 MR1169902
19 S D Theriault, The odd primary $H$-structure of low rank Lie groups and its application to exponents, Trans. Amer. Math. Soc. 359 (2007) 4511 MR2309196
20 S D Theriault, The homotopy types of $\mathrm Sp(2)$-gauge groups, Kyoto J. Math. 50 (2010) 591 MR2723863
21 S D Theriault, Odd primary homotopy decompositions of gauge groups, Algebr. Geom. Topol. 10 (2010) 535 MR2602840
22 H Toda, Composition methods in homotopy groups of spheres, Annals of Mathematics Studies 49, Princeton Univ. Press (1962) MR0143217
23 G W Whitehead, On products in homotopy groups, Ann. of Math 47 (1946) 460 MR0016672
24 C Wilkerson, Self-maps of classifying spaces, from: "Localization in group theory and homotopy theory, and related topics" (editor P Hilton), Lecture Notes in Math. 418, Springer (1974) 150 MR0383444
25 C Wilkerson, Genus and cancellation, Topology 14 (1975) 29 MR0367995